Imperial College London

DrJames-MichaelLeahy

Faculty of Natural SciencesDepartment of Mathematics

Research Associate
 
 
 
//

Contact

 

j.leahy Website CV

 
 
//

Location

 

6M30Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

I am currently a research associate at the Department of Mathematics of Imperial College London. My research lies at the intersection of stochastic analysis, partial differential equations, and fluid dynamics. I am interested in developing, analyzing, and calibrating stochastic reduced models of fluids in order to improve ensemble forecasts for weather or climate prediction.

Darryl D. Holm and I have recently received a US AFOSR Grant (FA8655-21-1-7034) entitled Rough-Path Fluid Dynamics in which we are investigating a class of stochastic fluid models that arise from a pathwise stochastic variational principle.

I am also excited about reinforcement learning and stochastic control, and especially their connection to data-driven approaches to dynamical systems and control.

You can download my CV here. My personal website can be found here.

Selected Publications

Journal Articles

Crisan D, Holm DD, Leahy J-M, et al., 2022, Solution properties of the incompressible Euler system with rough path advection, Journal of Functional Analysis, Vol:283, ISSN:0022-1236, Pages:109632-109632

Crisan D, Holm DD, Leahy J-M, et al., 2022, Variational principles for fluid dynamics on rough paths, Advances in Mathematics, Vol:404, ISSN:0001-8708, Pages:108409-108409

Hofmanová M, Leahy JM, Nilssen T, 2021, On a rough perturbation of the Navier–Stokes system and its vorticity formulation, Annals of Applied Probability, Vol:31, ISSN:1050-5164, Pages:736-777

Drivas TD, Holm DD, Leahy J-M, 2020, Lagrangian Averaged Stochastic Advection by Lie Transport for Fluids, Journal of Statistical Physics, Vol:179, ISSN:0022-4715, Pages:1304-1342

Hofmanová M, Leahy J-M, Nilssen T, 2019, On the Navier–Stokes equation perturbed by rough transport noise, Journal of Evolution Equations, Vol:19, ISSN:1424-3199, Pages:203-247

Conference

Kerimkulov B, Leahy J-M, Šiška D, et al., 2022, Convergence of policy gradient for entropy regularized MDPs with neural network approximation in the mean-field regime, International Conference on Machine Learning, PMLR, Pages:12222-12252, ISSN:2640-3498

More Publications